MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS LEAD MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC SINGAPORE OPERATIONS CAPSUREFIX NOVUS LEAD MRI SURESCAN; PERMANENT PACEMAKER ELECTRODE
Model Number 5076-58
Medical Device Problem Codes Fracture (1260); High impedance (1291); Impedance Problem (2950); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg implanted on (b)(6) 2018.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited rising and high impedance and high thresholds.It was also reported that the rv lead was fractured.The rv lead was reprogrammed and then capped and replaced. no patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX NOVUS LEAD MRI SURESCAN
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
Manufacturer (Section G)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN   486056
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key19266573
Report Number3008973940-2024-03268
Device Sequence Number6949239
Product Code DTB
UDI-Device Identifier00763000014704
UDI-Public00763000014704
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/21/2019
Device Model Number5076-58
Device Catalogue Number5076-58
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/08/2024
Date Device Manufactured12/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale